# SDR HEEA0012432

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Separation
- Location: M/R
- Part time: 576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE HAS SEPARATION ON THE TRAILING EDGE DOUBLER WHICH IS BEYOND THE LIMITS.
